MathSciNet Relay Station
MathSciNet bibliographic data
MR2536450 (2010e:45010) 45K05 (35B40 35F15 82D60 92C37)
Laurençot, Philippe; Perthame, Benoit Exponential decay for the growth-fragmentation/cell-division equation. Commun. Math. Sci. 7 (2009), no. 2, 503–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement